Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 55, NWS Springfield, MO

March 26, 2008Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 26, 2008, 12:39 PM CDT for Texas County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2008, 12:39 PM CDT (17:39 UTC)
Expired
Mar 26, 2008, 1:22 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Texas County, MO

The radar

The Springfield radar (KSGF), 141 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 12:58 PM CDTHAIL 0.7Bucyrus, MOHAIL TO THE SIZE OF DIMES IS COVERING THE ROADS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 261739
SVRSGF
MOC215-261845-
/O.NEW.KSGF.SV.W.0055.080326T1739Z-080326T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CDT WED MAR 26 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 145 PM CDT.

* AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR HUGGINS...OR 10 MILES WEST OF HOUSTON...
  MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOUSTON BY 1255 PM CDT.
  RAYMONDVILLE BY 105 PM CDT.

THE TOWNS OF BUCYRUS AND PRESCOTT ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3722 9168 3725 9221 3743 9225 3751 9177
      3750 9177 3749 9175 3748 9176 3742 9176
      3742 9170 3739 9168
TIME...MOT...LOC 1739Z 263DEG 30KT 3734 9211

$$
DSA
2 follow-up statements
000 
WWUS53 KSGF 261803
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT WED MAR 26 2008

MOC215-261845-
/O.CON.KSGF.SV.W.0055.000000T0000Z-080326T1845Z/
TEXAS MO-
103 PM CDT WED MAR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR CENTRAL TEXAS COUNTY...

AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR RAYMONDVILLE...OR NEAR HOUSTON...MOVING EAST
AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL TEXAS COUNTY.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3722 9168 3725 9221 3743 9225 3751 9177
      3750 9177 3749 9175 3748 9176 3742 9176
      3742 9170 3739 9168
TIME...MOT...LOC 1803Z 259DEG 29KT 3737 9188

$$
DSA
000 
WWUS53 KSGF 261822
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 PM CDT WED MAR 26 2008

MOC215-261831-
/O.CAN.KSGF.SV.W.0055.000000T0000Z-080326T1845Z/
TEXAS MO-
121 PM CDT WED MAR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TEXAS COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS EXITING 
THE COUNTY. 

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3722 9168 3725 9221 3743 9225 3751 9177
      3750 9177 3749 9175 3748 9176 3742 9176
      3742 9170 3739 9168
TIME...MOT...LOC 1821Z 259DEG 29KT 3740 9170

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:07 AM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Mar 26, 7:07 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 AM CDT WED MAR 26 2008

...UPDATE TO AVIATION...

.DISCUSSION...

CURRENTLY...SURFACE FRONT STALLING AVER FAR SOUTHERN MO. STRATUS
CONTINUES TO BUILD NORTH OF THIS BOUNDARY JUST BELOW INVERSION AS
SEEN ON 00Z KSGF SOUNDING. A FEW -SHRA HAVE BEGUN TO DEVELOP ALONG
AND JUST NORTH OF THE BOUNDARY IN AN AREA OF WEAK CONVERGENCE AND
MEAGER MOISTURE. LOWER STRATUS DECK IS BEGINNING TO EXPAND ACROSS
EASTERN TX AND SOUTHEAST OK...WHICH SHOULD CONTINUE TO SPREAD THIS
WAY IN THE COMING HOURS. TEMPERATURES ACROSS THE REGION VARY DUE
TO INFLUENCES OF CLOUD COVER...COOLER NORTH...MILD SOUTH.

SHORT TERM (TODAY - FRIDAY)...

POPS AND TEMPS POSING A BIG CHALLENGE FOR THIS FORECAST PACKAGE.
MOISTURE LOOKS TO REMAIN SHALLOW AND CONFINED...FOR THE MOST
PART...TO THE BOUNDARY LAYER FOR A BULK OF THE SHORT TERM. AM
QUITE UNDERWHELMED BY DEEP LAYER MOISTURE PROGS FROM THE 00Z SUITE
OF MODEL GUIDANCE AND AM MUCH LESS CONCERNED WITH THE POTENTIAL FOR
HEAVY RAINFALL.

SURFACE BOUNDARY WILL MOVE VERY LITTLE TODAY... WITH A SLOW JOG
TO THE NORTH WITH TIME. WEAK CONVERGENCE WILL CONTINUE IN THE LOW
LEVELS...WITH INCREASING LIFT EXPECTED THIS AFTERNOON AND EVENING
AS THE NOSE OF A 40KT LOW LEVEL JET TAKES AIM ON THE EASTERN CWA.
ISOLATED TO SCATTERED -SHRA WILL CONTINUE ALONG THIS BOUNDARY
TODAY AND BECOME A LITTLE BETTER ORGANIZED AS THE LOW LEVEL JET
INTERSECTS THE BOUNDARY OVER THE EASTERN CWA. PRESSURE ADVECTION
ON THE 305K LEVEL FOCUSES THE BEST COVERAGE OVER MY EASTERN
ZONES...LIFTING THE NORTHEAST WITH TIME TONIGHT. BELIEVE THAT MAV
AND MET POPS ARE TOO BULLISH GIVEN THE EXPECTED SCT NATURE OF THE
-SHRA ACTIVITY AND HAVE CUT THESE ACCORDINGLY...RAISING THEM A BIT
FROM THE PREVIOUS FORECAST.

WARM FRONT WILL NOT MAKE IT TOO FAR NORTH...BUT IT SHOULD BE JUST
NORTH OF THE AREA BY THURSDAY. AM ONCE AGAIN NOT IMPRESSED WITH
MOISTURE PROFILES FOR THURSDAY AND HAVE MAINTAINED ONLY LOW
CHANCES FOR WARM ADVECTION -SHRA. A SFC LOW OVER KS WILL TAKE
SHAPE ALONG THE AFOREMENTIONED BOUNDARY AND SEND IT BACK OUR WAY
LATE THURSDAY AND THURSDAY NIGHT. HAVE MAINTAINED LIKELY POPS FOR
THURSDAY NIGHT AS A DECENT SWATH OF POST FRONTAL SHRA/TSRA IS
EXPECTED. THURSDAY NIGHT INTO EARLY FRIDAY REPRESENTS OUR BEST
SHOT AT RAINFALL...BUT EVEN STILL...MEAGER 700-300MB RH PROFILES
PRECLUDE MORE THAN ONE QUARTER TO ONE HALF INCH OF QPF. AS WITH
ANY CONVECTIVE SYSTEM...POCKETS OF HEAVY RAINFALL ARE POSSIBLE BUT
THIS DOES NOT APPEAR TO BE A WIDESPREAD ISSUE WITH THIS
PROGRESSIVE SYSTEM.

STILL A RISK FOR FRISKY THUNDERSTORMS AS THE COLD FRONT
APPROACHES...HOWEVER THE RISK IS CONDITIONAL. CAPPING ALOFT LOOKS
LIKE IT MAY BE AN ISSUE THUR AFTERNOON INTO THE EVENING IN THE
WARM SECTOR WHICH SHOULD INCLUDED THE SOUTHERN HALF OF THE CWA.
MODELS STILL PRODUCING A SWATH OF APPROX 1000 J/KG OF MLCAPE WITH
40KT OF DEEP LAYER SHEAR. SO THERE WILL BE A SMALL WINDOW OF
OPPORTUNITY FOR STORMS TO PRODUCE A HAIL/WIND RISK BEFORE THE
FRONT ACCELERATES TO THE SOUTH AND SOUTHEAST. THE WINDOW OF
OPPORTUNITY IS NARROW AND FOCUSED ON THE EVENING HOURS.

TEMPERATURE WISE...AT OR ABOVE AVERAGE WILL BE THE RULE FOR BOTH
LOWS AND HIGHS THROUGH THURSDAY. IN FACT...HIGHS THURSDAY MAY BE
WARMER THAN I AM GIVING THEM CREDIT FOR...ESPECIALLY IF BREAKS IN
THE OVERCAST OCCUR. OTHERWISE...EXPECT COOLER TEMPS FOR FRIDAY AS
CAA REGIME SETS IN POST FRONTAL.

GAGAN

LONG TERM (FRIDAY NIGHT THROUGH SUNDAY NIGHT)...

THE UPPER LEVEL PATTERN WILL TRANSITION FROM ZONAL AND BECOME
MORE AMPLIFIED WITH A DEEPENING TROUGH IN THE WESTERN CONUS.
SURFACE FRONT WILL SETTLE INTO THE LOWER MISSISSIPPI VALLEY
FRIDAY NIGHT AND SATURDAY WITH THE BETTER RAIN CHANCES CONFINED
TO THE SOUTH. SURFACE HIGH PRESSURE OVER THE UPPER MIDWEST WILL
ADVECT IN COOLER AND DRIER AIR TO THE OZARKS.

SATURDAY THE UPPER LEVEL PATTERN AMPLIFIES WITH A DEEPENING
TROUGH IN THE NORTHWEST CONUS. BOTH THE GFS AND ECMWF DEVELOP A
SURFACE LOW IN THE NORTHERN PLAINS. SOUTH WINDS WILL INCREASE
DURING THE DAY AS THE PRESSURE GRADIENT TIGHTENS AND GULF
MOISTURE ADVECTS NORTH. POPS SATURDAY ARE HIGHLY DEPENDENT UPON
THE TIMING OF THE FRONT AS IT LIFTS BACK TO THE NORTH ACROSS THE
AREA. FOR THIS TIME PERIOD...HAVE LEANED MORE TOWARDS THE ECMWF
AND RAISED POPS FOR SATURDAY NIGHT.

SUNDAY PROVIDES THE BEST CHANCE OF RAIN IN THE EXTENDED FORECAST.
SURFACE LOW PRESSURE WILL MOVE INTO THE DAKOTAS WITH ASSOCIATED
COLD FRONT TAPPING INTO DEEP GULF MOISTURE ACROSS SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. FORECAST SOUNDINGS PROG PWAT
VALUES OVER AN INCH WITH SHOWERS AND THUNDERSTORMS LIKELY TO
PRODUCE HEAVY RAINFALL ACROSS THE AREA ALONG WITH AREAS OF FLASH
FLOODING. WITH THE FRONT PARALLEL TO THE UPPER LEVEL FLOW...THE
FRONT WILL LIKELY MOVE SLOWER ACROSS THE AREA THAN CURRENT MODELS
TREND.

ANGLE

&&

.AVIATION...

FOR THE 12Z TAF PACKAGE...VFR CONDITIONS WILL TRANSITION TO MVFR
CONDITIONS. SHALLOW SURFACE FRONT EXTENDS FROM NEAR KUNO TO NEAR
KMGJ. TO THE NORTH OF THIS FRONT...CEILINGS RANGE FROM LOW END
VFR AT KSGF TO HIGH END MVFR AT KJLN. RADAR SHOWS SCATTERED
SHOWERS CONTINUE TO MOVE EAST OF KSGF IN RESPONSE TO UPPER LEVEL
DISTURBANCE MOVING THROUGH THE AREA. WITH THE BEST CHANCES FOR
SHOWERS AND THUNDERSTORMS EAST OF THE AERODROMES...WILL CONTINUE
A DRY TAF.

SURFACE FRONT WILL LIFT NORTH OF KSGF AND KJLN AROUND 15Z WITH
SOUTH TO SOUTHEAST WINDS INCREASING TO NEAR 12 KTS. DUE TO THE
SHALLOW NATURE OF THIS FRONT TAF SITES WILL EXPERIENCE CEILINGS
NEAR 030FT FOR MOST OF THE TAF PERIOD THROUGH 02Z. CEILINGS ARE
EXPECTED TO REMAIN MVFR AFTER 02Z WITH THE ARRIVAL OF DEEPER
MOISTURE.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 26, 12:03 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 PM CDT WED MAR 26 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1203 PM CDT WED MAR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS OVER THE MISSOURI OZARKS WILL BE CAPABLE OF
ONE INCH TO GOLF BALL SIZED HAIL AND BRIEF HEAVY RAINFALL THROUGH
9 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD FRONT WILL APPROACH FROM THE NORTHWEST LATE THURSDAY
AFTERNOON...MOVING THROUGH THE AREA THURSDAY NIGHT AND EARLY
FRIDAY. ISOLATED STRONG TO MARGINALLY SEVERE STORMS WILL BE
POSSIBLE ALONG WITH ISOLATED AREAS OF HEAVIER RAINFALL AND
LOCALIZED FLOODING.

ANOTHER STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS SUNDAY
AND THROUGH THE OZARKS ON MONDAY. ABUNDANT MOISTURE FROM THE GULF
OF MEXICO WILL INTERACT WITH THE APPROACHING LOW PRESSURE AND COLD
FRONT TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS SUNDAY AND
MONDAY. THE POTENTIAL EXISTS FOR ANOTHER ROUND OF VERY HEAVY
RAINFALL AND POSSIBLE FLOODING IN AND NEAR THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Mar 26, 12:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 PM CDT WED MAR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1222 PM     HAIL             MOUNTAIN VIEW           37.00N  91.70W
03/26/2008  E0.25 INCH       HOWELL             MO   PUBLIC

            QUARTER INCH HAIL FALLING

&&

BARJENBRUCH
Special weather statement, Mar 26, 12:25 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 PM CDT WED MAR 26 2008

MOZ056-057-261800-
MILLER MO-MORGAN MO-
1225 PM CDT WED MAR 26 2008

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL MORGAN AND NORTHWESTERN
MILLER COUNTIES UNTIL 100 PM CDT...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR VERSAILLES...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DSA
Local storm report, Mar 26, 12:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT WED MAR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1222 PM     HAIL             VERSAILLES              38.43N  92.84W
03/26/2008  E0.70 INCH       MORGAN             MO   EMERGENCY MNGR

            DIME SIZE HAIL FELL IN VERSAILLES

&&

BARJENBRUCH
Local storm report, Mar 26, 12:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT WED MAR 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             4 NW HARTVILLE          37.29N 92.56W
03/26/2008  M0.75 INCH       WRIGHT             MO   AMATEUR RADIO

            HAIL COVERING GROUND AT HIGHWAY 5 AND F HIGHWAY.

&&

MTERRY
Special weather statement, Mar 26, 12:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 PM CDT WED MAR 26 2008

MOZ082-261830-
TEXAS MO-
1230 PM CDT WED MAR 26 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 130 PM
CDT...

AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES NORTH OF MOUNTAIN GROVE...MOVING EAST
AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
Local storm report, Mar 26, 12:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 PM CDT WED MAR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             GRAFF                   37.32N  92.28W
03/26/2008  E1.00 INCH       WRIGHT             MO   PUBLIC

            HAIL TO THE SIZE OF QUARTERS COVERING THE GROUND

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 10:21 AM CDTSevere Thunderstorm WarningSGFDouglas, Wright54 min
Mar 26, 11:12 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell63 min
Mar 26, 11:52 AM CDTSevere Thunderstorm WarningSGFWright44 min
Mar 26, 1:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller53 min
Mar 26, 1:43 PM CDTSevere Thunderstorm WarningSGFMaries32 min
Mar 26, 1:54 PM CDTSevere Thunderstorm WarningSGFPhelps36 min
Mar 26, 2:42 PM CDTSevere Thunderstorm WarningSGFMaries18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.